# SDR SWAA2022091552773

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTION ON TTG8R008CRU1 STEP 33: FWD SERVICE DOOR GIRT BAR FITTING INCORRECTLY INSTALLED. / [01] REMOVED AND REINSTALLED FWD SERVICE DOOR GIRT BAR FITTING I.A.W AMM 25-66-01-000-803 AND AMM 25-66-01-000-804;[02] VERIFIED CORRECTIVE ACTION STEP 1.
